Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


How I can do from the side effects.
Apr 13, 2005

I stopped the Stocrins for 5 days but I feel dizziness and walk like a ataxic gait.Can I take dimenhydrinate for treat this symptoms?

Response from Dr. Henry

Stopping Stocrine can be complicated since it lasts in the blood for a long time (with a fairly high risk for resistance to develop of for some side effects to persist for a while). Your HIV specialist needs to carefully monitor the situation. It is unlikely than diphenydramine would help your dizziness. Those symptoms merit careful evaluation by your doctor to see if some other condition is active (such as a middle or inner ear infection or another brain condition). KH



Previous
Bone Marrow
Next
Could Zerit effect on Type II diabetes

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement